# SDR ARWA990202

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20671570153
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 510 - FLIGHT EN ROUTE ATL TO SJU DIVERTED TO MIA DUE TO WEATHER RADAR INOPERATIVE.  REMOVED AND REPLACED RADAR R/T.  OPS CHECK OK PER MM 34-42-0.  (X)
